# SDR USAA010921

- Difficulty date: June 29, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N827US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48049
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: 4913947501
- Condition: Cracked
- Part time: 52,853 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FITTING CRACKED 4.5 INCHES, MAIN ENTRY DOOR UPPER HINGE FITTING BROKEN AT BASE.  REPLACED WITH IDENTICAL PART NR.  (M)
